# SDR 9521679970

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF DUE TO GROUND SHIFT FAILURE.  FLIGHT CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT INCIDENT.  NOTE:  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTIONARY MEASURE.  CYCLED GEAR SEVERAL TIMES.  ALL CHECKED NORMAL.  WASHED GEAR DUE TO HEAVY GRIT AND SERVICE NOSE GEAR STRUT TO PROPER LEVELS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
